# SDR UALA2012082004634

- Difficulty date: August 18, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 51,081 hours, 13,617 cycles
- Engine: Pwa PW4056
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141W740044
- Part serial: 9731749935
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S WINDSHIELD'S VISIBILITY IS AFFECTED BY DEFECTS.    INSPECTED WINDOW AND FOUND DELAMINATION ALONG THE EDGE OF WINDOW.  NO CRACKING NOT ICED.  DELAMINATION APPX 5.5 IN WIDE AND .75 IN HIGH.  COMPLETED WINDOW INSTALLATION.
